11 doctors weighed in:
I am on the Depo-Provera shot and had stopped bleeding but I just had the shot and now have bleeding and pain. I also have endometiosis not sure if related?
11 doctors weighed in

Dr. Padmavati Garvey
Obstetrics & Gynecology
7 doctors agree
In brief: Side effects
90 percent of women who use depoprovera will stop getting their period in about 9 months.
Up until that point, irregular bleeding is very common with depoprovera.

In brief: Side effects
90 percent of women who use depoprovera will stop getting their period in about 9 months.
Up until that point, irregular bleeding is very common with depoprovera.
Dr. Padmavati Garvey
Dr. Padmavati Garvey
Thank
Dr. Traci Buxton
Family Medicine
2 doctors agree
In brief: It depends
The depo shot can decrease or stop periods.
Occasionally you may have spotting for several months after you start the depo shot. Endometriosis can also cause increased pelvic pain and bleeding. I would need to know more information in order to answer this question fully but you should see your doctor if your symptoms have worsened.

In brief: It depends
The depo shot can decrease or stop periods.
Occasionally you may have spotting for several months after you start the depo shot. Endometriosis can also cause increased pelvic pain and bleeding. I would need to know more information in order to answer this question fully but you should see your doctor if your symptoms have worsened.
Dr. Traci Buxton
Dr. Traci Buxton
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
26 years in practice
49M people helped
Continue
107,000 doctors available
Read more answers from doctors